... concerned? Is this normal? could this be an allergic reaction or a side effect
This is what I found on the net. I think this is what you are looking for.
SIDE EFFECTS: Diarrhea, nausea, vomiting, stomach upset, changes in taste, and headache may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Remember that your doctor has prescribed this medication because the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor immediately if any of these unlikely but serious side effects occur: hearing loss, mental/mood changes. Tell your doctor immediately if any of these rare but very serious side effects occur: fainting, fast/irregular heartbeats, new signs of infection
************* (e.g., fever, persistent sore throat),******************* persistent nausea/vomiting, severe stomach/abdominal pain, dark urine, yellowing of eyes or skin, unexplained change in the amount of urine. This medication may rarely cause a severe intestinal condition (pseudomembranous colitis) due to a resistant bacteria. This condition may occur while receiving therapy or even weeks after treatment has stopped. Do not use anti-diarrhea products or narcotic pain medications if you have the following symptoms because these products may make them worse. Tell your doctor immediately if you develop: persistent diarrhea, abdominal or stomach pain/cramping, blood/mucus in your stool. Use of this medication for prolonged or repeated periods may result in oral thrush or a new vaginal yeast infection (oral or vaginal fungal infection). Contact your doctor if you notice white patches in your mouth, a change in vaginal discharge or other new symptoms. A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.
- Clarithromycin Information for Consumers
- Clarithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Posted 28 Nov 2010 • 3 answers
Posted 19 May 2014 • 1 answer
Posted 6 Jun 2014 • 1 answer
Posted 21 Dec 2014 • 3 answers
Posted 25 Apr 2015 • 1 answer